# SDR QXEA200602929

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 16,754 hours, 24,406 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2058, ACRID ODOR IN COCKPIT.  GROUND FAN INOP.  MAINTENANCE REPLACED GROUND FAN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
